# SDR UPS03240307

- Difficulty date: February 18, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Nr 2 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  ON INSPECTION OF NR 2 FLAP TRACK CORROSION FOUND ON FWD MOUNT LUG FACES A, B, C & D AND IN FWD LUG BOREHOLES A & B.  REPAIR CARRIED OUT IAW SRMO EO'S 2003-008-001 & SMRO 2003-008-014.  UPS ENGINEERING FILE NR 727-57-20096.
